All Issues

Volume 8, 2019

Volume 7, 2018

Volume 6, 2017

Volume 5, 2016

Volume 4, 2015

Volume 3, 2014

Volume 2, 2013

Volume 1, 2012

Evolution Equations & Control Theory

December 2013 , Volume 2 , Issue 4

Special issue dedicated to Walter Littman on the occasion of his retirement

Select all articles


Stephen W. Taylor and Roberto Triggiani
2013, 2(4): i-ii doi: 10.3934/eect.2013.2.4i +[Abstract](746) +[PDF](305.1KB)
A problem of boundary controllability for a plate
Orazio Arena
2013, 2(4): 557-562 doi: 10.3934/eect.2013.2.557 +[Abstract](849) +[PDF](309.5KB)
Fluid-structure interaction with and without internal dissipation of the structure: A contrast study in stability
George Avalos and Roberto Triggiani
2013, 2(4): 563-598 doi: 10.3934/eect.2013.2.563 +[Abstract](1422) +[PDF](827.5KB)
On Landau-Lifshitz equations of no-exchange energy models in ferromagnetics
Wei Deng and Baisheng Yan
2013, 2(4): 599-620 doi: 10.3934/eect.2013.2.599 +[Abstract](1267) +[PDF](479.7KB)
A remark on Littman's method of boundary controllability
Matthias Eller
2013, 2(4): 621-630 doi: 10.3934/eect.2013.2.621 +[Abstract](975) +[PDF](337.3KB)
Regularity and stability of a wave equation with a strong damping and dynamic boundary conditions
Nicolas Fourrier and Irena Lasiecka
2013, 2(4): 631-667 doi: 10.3934/eect.2013.2.631 +[Abstract](1846) +[PDF](803.7KB)
Control of blow-up singularities for nonlinear wave equations
Satyanad Kichenassamy
2013, 2(4): 669-677 doi: 10.3934/eect.2013.2.669 +[Abstract](993) +[PDF](373.0KB)
Uniqueness and Hölder type stability of continuation for the linear thermoelasticity system with residual stress
Nanhee Kim
2013, 2(4): 679-693 doi: 10.3934/eect.2013.2.679 +[Abstract](798) +[PDF](370.5KB)
Uniform stabilization of a multilayer Rao-Nakra sandwich beam
A. Özkan Özer and Scott W. Hansen
2013, 2(4): 695-710 doi: 10.3934/eect.2013.2.695 +[Abstract](892) +[PDF](450.6KB)
Trace properties of certain damped linear elastic systems
David L. Russell
2013, 2(4): 711-721 doi: 10.3934/eect.2013.2.711 +[Abstract](860) +[PDF](320.7KB)
Optimal control of a diffusion/reaction/switching system
Thomas I. Seidman
2013, 2(4): 723-731 doi: 10.3934/eect.2013.2.723 +[Abstract](986) +[PDF](328.5KB)
Locally smooth unitary groups and applications to boundary control of PDEs
Stephen W. Taylor
2013, 2(4): 733-740 doi: 10.3934/eect.2013.2.733 +[Abstract](852) +[PDF](344.5KB)
The approximate controllability of a model for mutant selection
Hans Weinberger
2013, 2(4): 741-747 doi: 10.3934/eect.2013.2.741 +[Abstract](1022) +[PDF](275.2KB)
Study on the order of events in optimal control of a harvesting problem modeled by integrodifference equations
Peng Zhong and Suzanne Lenhart
2013, 2(4): 749-769 doi: 10.3934/eect.2013.2.749 +[Abstract](864) +[PDF](491.8KB)

2017  Impact Factor: 1.049




Email Alert

[Back to Top]